# SDR FDEA201011024231

- Difficulty date: November 2, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERNAL STRUCTURE TEAR STRAP INSP FOUND WITH DISBOND BETWEEN   FUSELAGE SKIN PANEL AND BONDED TEAR STRAP AT BS 1380 FROM STR 4L TO STR 8L. DISBONDED TEAR STRAP AT BS 1380, STR 4L TO STR 8L, REPAIRED IAW SRM 53-00-0- FIG 201,   REPAIR 12, REV.101.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
